# SDR SIMA2011312001

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,460 hours, 16,257 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Part number: 7277226501
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3900 THE CREW REPORTED THE FLIGHT ATTENDANT CALL BUTTON LIGHTS FOR ROWS 7, 8, 9, 10 CAME ON UNCOMMANDED FOLLOWED BY REPORTS OF FUMES AND POSSIBLE LIGHT SMOKE.  THE LIGHTS REMAINED ON UNTIL AIRCRAFT POWERED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BURNT PRINTED CIRCUIT BOARD CARD AT SEAT 7BC.  REMOVED AND REPLACED THE PRINTED CIRCUIT BOARD CARD IAW  EMB MM 33-25-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
